# SDR PCAA0103017

- Difficulty date: March 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,590 hours, 29,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cannon Plug
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCE-FLIGHT 3814.  CREW REPORTED EMERGENCY LIGHTS FLICKER IN FLIGHT.  AIRCRAFT FERRIED TO MDT.  MAINTENANCE MEGGED CONTROL BOX WIRING TO COCKPIT SWITCH.  LOOSE PIN FOUND AT CANNON PLUG 3351PI.  PIN REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
